| Model Number |
MMT-551NAL |
| Medical Device Problem Codes |
Mechanical Problem (1384); Obstruction of Flow (2423); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/14/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that the insulin pump had plastic threads was breaking off in reservoir compartment and unexplained no delivery alarm, has also received motor error alarm.Customer¿s blood glucose level was unknown.Troubleshooting was not performed.The device will not be returned for analysis.